# SDR MTNA20210616001

- Difficulty date: June 16, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N848FE
- Make and model: Cessna 208B
- Aircraft serial: 0158
- Aircraft time: 13,517 hours, 14,794 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Chafed
- Location: Compass
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE SMELL AND VISUAL SMOKE INSIDE WINDSHIELD OCCURRED ON TAKEOFF. FOUND LIQUID COMPASS BACK LIGHTING WIRE CHAFED AT GLARESHIELD. REPAIRED CHAFED WIRE.
